# SDR USAA920070885

- Difficulty date: September 29, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113N23632
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5979695 - RIGHT WING INBOARD FLAP, INBOARD FLAP BELLCRANK SUPPORT BEAM CRACKED, WS 152.  REMOVED AND REPLACED RIGHT WING INBOARD FLAP, INBOARD FLAP BELLCRANK SUPPORT BEAM FITTING, WS 152 - RIG AND OPS CHECK GOOD IAW BOEING SOPM 20-50-01 PG 1-5 AND B757-200 AMM 27-51-13-4.
